MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SLEEK OTW PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number 426-1508X
Medical Device Problem Codes Material Rupture (1546); Stretched (1601); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the return of the device is pending.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 426-1508x allegedly experienced material rupture.This information was received from one source.One patient was involved and there was no reported patient consequences.Patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device(s) has been returned for evaluation; the evaluation identified pinhole balloon rupture, material deformation and stretching.Based upon the available information, a definitive root cause is unknown.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
SLEEK OTW PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
MDR Report Key9211408
Report Number9616666-2019-00130
Device Sequence Number10839309
Product Code DQY
UDI-Device Identifier00801741133534
UDI-Public(01)00801741133534
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number426-1508X
Device Catalogue Number426-1508X
Device Lot NumberCMCX0466
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer12/31/2019
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date01/06/2020
Patient Sequence Number1